Siberian Mathematical Journal

, Volume 30, Issue 5, pp 699–704 | Cite as

Bordism rings with split normal bundles. II

  • V. P. Golubyatnikov


Normal Bundle Bordism Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. P. Golubyatnikov, “On rings of bordisms with split normal bundles,” Usp. Mat. Nauk,34, No. 6, 150–154 (1979).Google Scholar
  2. 2.
    V. P. Golubyatnikov, “On a theory of cobordisms,” Sib. Mat. Zh.,20, No. 2, 263–269 (1979).Google Scholar
  3. 3.
    V. P. Golubyatnikov, “On an algebraic spectral sequence,” Sib. Mat. Zh.,21, No. 1, 202–207 (1980).Google Scholar
  4. 4.
    J. C. Alexander, “Unitary approximations to framed bordism,” Boll. Sociedad Mat. Mexicana,20, No. 1, 1–5 (1975).Google Scholar
  5. 5.
    A. Szücs, “A universal ∑1,1-singular map and cobordism groups of immersions,” Math. Proc. Cambridge Phil. Soc.,103, No. 1, 89–95 (1988).Google Scholar
  6. 6.
    V. P. Golubyatnikov, “Some cohomotopy properties of Thom spaces,” Sib. Mat. Zh.,27, No. 2, 202–205 (1986).Google Scholar
  7. 7.
    V. M. Bukhshtaber, “Topological applications of theories of two-valued formal groups,” Izv. Akad. Nauk SSSR, Ser. Mat.,42, No. 1, 130–184 (1978).Google Scholar
  8. 8.
    S. P. Novikov, “Homotopy properties of Thom complexes,” Mat. Sb.,57, No. 4, 406–422 (1962).Google Scholar
  9. 9.
    R. E. Strong, Notes on Cobordism Theory, Princeton University Press, Princeton, N.J. (1968).Google Scholar
  10. 10.
    V. P. Golubyatnikov, “Questions of uniqueness of solution of inverse problems involving reconstruction of the shape of a body from its projections,” Preprint, Akad. Nauk SSSR, Sib. Otd., Inst. Mat., No. 3, Novosibirsk (1988).Google Scholar
  11. 11.
    R. Thom, “Quelques propriétés globales des variétés differentiables,” Comm. Math. Helv.,28, No. 1, 17–86 (1954).Google Scholar
  12. 12.
    J. P. Serre, “Groupes d'homotopie et classes des groupes abéliens,” Ann. Math.,58, No. 2, 258–294 (1953).Google Scholar
  13. 13.
    J. W. Milnor and J. C. Moore, “On the structure of Hopf algebras,” Ann. Math.,81, No. 2, 211–264 (1965).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • V. P. Golubyatnikov

There are no affiliations available

Personalised recommendations